# SDR SIMA20250826002

- Difficulty date: August 26, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 22,135 hours, 14,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH CENTER FLOOR SUPPORT IS CORRODED AROUND TWO RIVET HEADS AT FR 87 (LEVEL 2 CORROSION). RAR RH CENTER FLOOR SUPPORT AT FRAME 87 IAW ERJ 175 SRM 51-40-08.
